MathSciNet Relay Station
MathSciNet bibliographic data
MR684281 (84c:46017a) 46B20 (46E40)
Partington, J. R. On nearly uniformly convex Banach spaces. Math. Proc. Cambridge Philos. Soc. 93 (1983), no. 1, 127–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement